# SDR UALA2010062802275

- Difficulty date: June 26, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,023 hours, 9,659 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Condition: Broken
- Location: Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP PROBLEM, RTFL.  DURING TROUBLESHOOTING FOUND CONTROL ROD ON  LEADING EDGE SLAT TO BE BROKEN AND IMPALED INTO SLAT. LEFT HAND WING, SLAT JUST INBOARD OF NR 1 ENG. REMOVED NR 6 LEADING EDGE SLAT. INSTALLED AND SOLD NR 6 L/E ON BASE WU T6839X.
